Zur Theorie des Krummungsmaasses der Flächen

R. von Lilienthal Münster i/w

TBD mathscidoc:1701.33261

Acta Mathematica, 16, (1), 143-152, 1892.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:54 uploaded by actaadmin ] [ 53 downloads ] [ 0 comments ]
@inproceedings{r.1892zur,
  title={Zur Theorie des Krummungsmaasses der Flächen},
  author={R. von Lilienthal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954726114970},
  booktitle={Acta Mathematica},
  volume={16},
  number={1},
  pages={143-152},
  year={1892},
}
R. von Lilienthal. Zur Theorie des Krummungsmaasses der Flächen. 1892. Vol. 16. In Acta Mathematica. pp.143-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954726114970.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved